Exponential Growth Solutions of Elliptic Equations

Research output: Contribution to journalArticlepeer-review

Abstract

We show that for a class of second order divergence form elliptic equations on an infinite strip with the Dirichlet boundary condition, the space of fixed order exponential growth solutions is of finite dimension. An optimal estimation of the dimension is given. Examples also show that the finiteness property may not be true if one drops some of the conditions we make in our result.

Original languageEnglish (US)
Pages (from-to)525-534
Number of pages10
JournalActa Mathematica Sinica, English Series
Volume15
Issue number4
DOIs
StatePublished - 1999

Keywords

  • Elliptic equations
  • Exponential growth function
  • Mean value inequality
  • Poincarés inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exponential Growth Solutions of Elliptic Equations'. Together they form a unique fingerprint.

Cite this